# SDR SWAA060284

- Difficulty date: January 23, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 4,875 hours, 2,745 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOK LOOSE.  SECURED HOOK PER MM.
